# SDR SWIA202161463

- Difficulty date: June 13, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK 2-1 HAS DENT ON OTBD LWR EDGE (MARKED IN RED)    (C-CHECK RO 9/27/2021)    REPLACED LH SLAT TRACK BRACKET WITH NEW. REF CRJ-700 SRM 51-41-02-001-001-A01
